Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 1, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jan 2, 2012, 1:27 PM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 1:27 PM EST (18:27 UTC)
- Expired
- Jan 4, 2012, 5:58 AM EST
- In force
- 41 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
259 WHUS71 KOKX 021827 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 127 PM EST MON JAN 2 2012 ...GUSTY WINDS AND ROUGH SEAS THROUGH TUESDAY... ANZ335-338-030230- /O.CAN.KOKX.GL.W.0001.000000T0000Z-120102T2300Z/ /O.NEW.KOKX.SC.Y.0001.120102T1827Z-120103T2300Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 127 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...W AROUND 20 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON...BECOMING NW 15 TO 20 KT WITH GUSTS 20 TO 25 KT TONIGHT...THEN BECOMING NW 15 TO 20 KT WITH GUSTS UP TO 30 KT TUE MORNING. * TIMING...STRONGEST WINDS THIS AFTERNOON...AND AGAIN LATE TUESDAY MORNING AND TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-030230- /O.CAN.KOKX.GL.W.0001.000000T0000Z-120102T2300Z/ /O.NEW.KOKX.SC.Y.0001.120102T1827Z-120104T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 127 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...LONG ISLAND COASTAL OCEAN WATERS. * WINDS...W WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH THIS EVENING...BECOMING NW 10 TO 15 KT WITH GUSTS UP TO 20 KT AFTER MIDNIGHT...THEN INCREASING TO 20 TO 25 KT WITH GUSTS UP TO 30 KT BY TUE AFTERNOON. * SEAS...5 TO 8 FT THIS AFTERNOON...SUBSIDING TO 3 TO 6 FT TONIGHT...THEN REBUILDING TO 4 TO 7 FEET BY TUE AFTERNOON. * TIMING...THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-340-345-030230- /O.CAN.KOKX.GL.W.0001.000000T0000Z-120102T2300Z/ /O.NEW.KOKX.SC.Y.0001.120102T1827Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 127 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS OF LONG ISLAND. * WINDS...W 15 TO 20 KT WITH GUSTS 25 TO 30 KT THROUGH THIS EVENING...BECOMING NW 10 TO 15 KT WITH GUSTS UP TO 20 KT AFTER MIDNIGHT...THEN INCREASING AGAIN TO 15 TO 20 KT WITH GUSTS 25 TO 30 KT IN THE AFTERNOON. * SEAS...4 TO 6 FT EARLY THIS AFTERNOON ON EASTERN LONG ISLAND SOUND...THEN 3 TO 5 FEET INTO THIS EVENING. * TIMING...THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
764 WHUS71 KOKX 030226 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 926 PM EST MON JAN 2 2012 ...GUSTY WINDS AND ROUGH SEAS THROUGH TUESDAY... ANZ350-353-355-031100- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 926 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...LONG ISLAND COASTAL OCEAN WATERS. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * TIMING...THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-031100- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 926 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...EASTERN LONG ISLAND SOUND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ340-345-031100- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 926 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE BAYS OF LONG ISLAND. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...AROUND 2 FEET. * TIMING...THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-031100- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120103T2300Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 926 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...STRONGEST WINDS LATE TUESDAY MORNING AND TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
349 WHUS71 KOKX 030836 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 336 AM EST TUE JAN 3 2012 ...GUSTY WINDS AND ROUGH SEAS INTO WEDNESDAY MORNING... ANZ350-353-355-031645- /O.EXT.KOKX.SC.Y.0001.000000T0000Z-120104T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 336 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATION...LONG ISLAND COASTAL OCEAN WATERS. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. A BRIEF GUST UP TO 35 KT IS POSSIBLE SHORTLY AFTER A COLD FRONTAL PASSAGE AFTER DAYBREAK TODAY. * SEAS...4 TO 7 FEET. * TIMING...THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-031645- /O.EXT.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 336 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-031645- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 336 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...EASTERN LONG ISLAND SOUND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ340-345-031645- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 336 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE BAYS OF LONG ISLAND. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...AROUND 2 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
180 WHUS71 KOKX 031607 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1107 AM EST TUE JAN 3 2012 ...GUSTY WINDS AND ROUGH SEAS INTO WEDNESDAY MORNING... ANZ350-353-355-040015- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1107 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATION...LONG ISLAND COASTAL OCEAN WATERS. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * TIMING...THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-040015- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 1107 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...EASTERN LONG ISLAND SOUND. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ340-345-040015- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1107 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE BAYS OF LONG ISLAND. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...AROUND 2 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-040015- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 1107 AM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHUS71 KOKX 032015 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 315 PM EST TUE JAN 3 2012 ...GUSTY WINDS AND ROUGH SEAS INTO WEDNESDAY MORNING... ANZ350-353-355-040415- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 315 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATION...LONG ISLAND COASTAL OCEAN WATERS. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * TIMING...THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-040415- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 315 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...EASTERN LONG ISLAND SOUND. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ340-345-040415- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 315 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...THE BAYS OF LONG ISLAND. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * WAVES...AROUND 2 FEET. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-040415- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 315 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
638 WHUS71 KOKX 032342 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 642 PM EST TUE JAN 3 2012 ...GUSTY WINDS AND ROUGH SEAS INTO WEDNESDAY MORNING... ANZ350-353-355-040900- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 642 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... * LOCATION...LONG ISLAND COASTAL OCEAN WATERS. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. * TIMING...THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-040900- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 642 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH SHORE BAYS OF LONG ISLAND...AND PECONIC AND GARDINERS BAYS * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
465 WHUS71 KOKX 040843 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 343 AM EST WED JAN 4 2012 ...GUSTY WINDS AND ROUGH SEAS THIS MORNING... ANZ350-353-355-041645- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1700Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 343 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS WILL BE PRIOR TO DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-041100- /O.CON.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 343 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH SHORE BAYS OF LONG ISLAND...AND PECONIC AND GARDINERS BAYS * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
904 WHUS71 KOKX 041058 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 558 AM EST WED JAN 4 2012 ...STRENGTHENING WEST WINDS AND BUILDING SEAS TONIGHT... ANZ350-353-041900- /O.CAN.KOKX.SC.Y.0001.000000T0000Z-120104T1700Z/ /O.NEW.KOKX.SC.Y.0002.120104T2300Z-120105T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 558 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY. * LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. * TIMING...HIGHEST WINDS AND SEAS FORECAST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-041200- /O.CAN.KOKX.SC.Y.0001.000000T0000Z-120104T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 558 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ355-041200- /O.CAN.KOKX.SC.Y.0001.000000T0000Z-120104T1700Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 558 AM EST WED JAN 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 10:01 AM EST, 3 hours 26 minutes earlier.
Area forecast discussion, Jan 2, 10:01 AM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1001 AM EST MON JAN 2 2012
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE WELL EAST OF THE AREA TODAY.
AN ARCTIC COLD FRONT WILL MOVE ACROSS LATE TONIGHT WHILE LOW
PRESSURE DEVELOPS FAR OFFSHORE AND MOVES OUT TO SEA. HIGH PRESSURE
WILL MOVE EAST ACROSS THE AREA THROUGH WEDNESDAY. A WEAK LOW WILL
PASS NORTH OF THE AREA THURSDAY...FOLLOWED BY HIGH PRESSURE EARLY
FRIDAY. ANOTHER LOW WILL MOVE NORTH OF THE AREA ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A TIGHT PRES GRADIENT WILL CONTINUE BETWEEN A STRONG LOW OVER
QUEBEC AND A STRONG HIGH BUILDING FROM THE CENTRAL INTO THE
SOUTHEAST STATE. W WINDS WILL CONTINUE AT 20-25 MPH WITH GUSTS
30-35 MPH. AFTERNOON HIGHS SHOULD END UP MOSTLY IN THE LOWER 40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT AND TUESDAY...PRE-FRONTAL SNOW FLURRIES ARE POSSIBLE
TONIGHT WITH THE ARCTIC FRONT AND WITH A DEEPENING LONG WAVE
TROUGH APPROACHING FROM THE WEST ON TUESDAY WITH INCREASING LOW
LVL INSTABILITY. TEMPS ON TUE WILL STRUGGLE TO REACH 32 DEGREES
WITH MOST AREAS REMAINING IN THE 20S. WIND CHILLS ARE FORECAST TO
DIP TO THE SINGLE DIGITS ACROSS THE INTERIOR AND TO THE TEENS
ALONG THE COAST.
TUESDAY NIGHT...THE CORE OF THE COLD AIR WILL BE OVERHEAD WITH THE
COLDEST NIGHT OF THIS WINTER SEASON IN NEW YORK CITY. TEMPS ARE
FCST TO DIP INTO THE TEENS ALONG THE COAST WITH SINGLE DIGITS
ABOVE ZERO ACROSS INTERIOR LOCATIONS INCLUDING THE PINE BARRENS OF
LONG ISLAND. THE PRES GRADIENT IS FORECAST TO WEAKEN ALLOWING THE
DEVELOPMENT OF STRONG RADIATIONAL COOLING...ESPECIALLY ACROSS THE
LOWER HUDSON VALLEY AND NORTHERN NJ WHERE TEMPS COULD BE LOWER
THAN CURRENT PREDICTIONS.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE RIDGE MOVES THROUGH THE REGION WEDNESDAY
MORNING...WITH THE FLOW BECOMING CYCLONIC ALOFT DURING THE
AFTERNOON. A SHORTWAVE IS THEN FORECAST TO PASS THROUGH DURING THE
EVENING HOURS. CLOUDS THICKEN WEDNESDAY AFTERNOON...AND LIFT FROM
THE SHORTWAVE COMBINED WITH THE INCREASED MOISTURE COULD POSSIBLY
SQUEEZE OUT A FEW FLURRIES WEDNESDAY EVENING. HAVE THEREFORE ADDED
ISO FLURRIES TO THE GRIDS DURING THIS TIME.
THE UPPER FLOW REMAINS CYCLONIC ON THURSDAY AS ANOTHER SHORTWAVE
ROUNDS THE BASE OF A TROUGH AXIS AND PASSES NEARBY OR THROUGH THE
FORECAST AREA. MOISTURE DOES NOT APPEAR TO BE AS ABUNDANT THIS TIME
AROUND...SO KEPT ANY MENTION OF PRECIP OUT THE FORECAST. A WEAK COLD
FRONT THEN DROPS DOWN FROM THE NORTH THURSDAY NIGHT...BUT THERE IS
SOME QUESTION AS TO HOW FAR IT SAGS BEFORE RETREATING NORTH AS A
WARM FRONT ON FRIDAY. MODELS HAVE TRENDED FARTHER NORTH WITH THE
MOISTURE RIDING ALONG THIS FRONTAL BOUNDARY...AND IT NOW APPEARS
LIKELY THAT WE REMAIN DRY THURSDAY NIGHT THROUGH FRIDAY. A COLD
FRONT APPROACHES ON SATURDAY...BRINGING THE CHANCE OF MIXED
PRECIPITATION TO THE AREA SATURDAY NIGHT. WILL KEEP SUNDAY DRY FOR
NOW WITH WEAK HIGH PRESSURE IN PLACE...BUT IF THE NORTHWARD TREND OF
LOW PRESSURE AS DEMONSTRATED BY THE ECMWF CONTINUES...MAY HAVE TO
INCLUDE CHANCES OF PRECIP IN FUTURE FORECASTS.
HIGH TEMPERATURES START OFF BELOW NORMAL ON WEDNESDAY...THEN CLIMB
CLOSE TO NORMAL ON THURSDAY. HIGHS ARE THEN EXPECTED TO BE
ABOVE NORMAL THROUGH THE REST OF THE FORECAST PERIOD.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A COLD FRONT MOVES EAST OF THE TERMINALS TODAY...WITH AN ARCTIC
FRONT APPROACHING TUESDAY MORNING.
VFR ON TAP FOR THE TAF PERIOD WITH SCT CLOUDS AT 4K-5KFT. SCT TO
BKN AC THIS AFTERNOON AND EVENING.
MAIN ISSUE CONTINUES TO BE THE STRONG WESTERLY WINDS. HIGH
CONFIDENCE WINDS WILL STAY TO THE LEFT OF 310...AND SPEEDS OF
15-20 KT WITH 25-30 KT GUSTS SHOULD PREVAIL THROUGH MUCH OF THE
DAY TODAY. WINDS BEGIN TO DIMINISH LATE THIS AFTERNOON/EARLY THIS
EVENING...AND WILL BECOME 8-12 KT BY 06Z AT KNYC TERMINALS AND BY
23Z ELSEWHERE.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: WINDS TO THE LEFT OF 310 TRUE.
KJFK FCSTER COMMENTS: WINDS TO THE LEFT OF 310 TRUE.
KLGA FCSTER COMMENTS: WINDS TO THE LEFT OF 310 TRUE.
KTEB FCSTER COMMENTS: WINDS TO THE LEFT OF 310 TRUE.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
TUE...VFR. NW WINDS 20-30 KT.
WED-FRI...VFR.
&&
.MARINE...
A GALE WARNING REMAINS IN EFFECT FOR W WINDS OF 20-30 KT WITH
GUSTS TO 35 KT ACROSS ALL COASTAL WATERS THROUGH 6 PM THIS
EVENING. HOWEVER...PEAK WINDS AT BUOY AND NEAR SHORE LAND STATIONS
HAD COME DOWN BELOW 34 KT AT 14Z...AND IF THIS TREND CONTINUES...
THE WARNING MAY BE CONVERTED TO AN SCA EARLY THIS AFTERNOON.
ALTHOUGH THE PRESSURE GRADIENT WILL WEAKEN TEMPORARILY MONDAY
NIGHT...THE COMBINATION OF A DEVELOPING OFFSHORE LOW AND STRONG
HIGH ACROSS THE GREAT LAKES WILL CAUSE AN INCREASING NW PRESSURE
GRADIENT FOR TUESDAY.
TUESDAY...NW WINDS ARE FORECAST TO INCREASE TO 20-30 KT WITH
GUSTS JUST SHY OF GALE FORCE AS ROUGH SEAS REDEVELOP AND BUILD.
AT THIS TIME...IT APPEARS THAT A STRONG SMALL CRAFT ADVISORY WILL
BE REQUIRED FOR THIS EVENT.
WINDS AND SEAS SUBSIDE ON WEDNESDAY WITH A RIDGE OF HIGH PRESSURE
MOVING THROUGH THE REGION...BUT SEAS ON SOME OF THE OCEAN WATERS
MIGHT NOT BE ABLE TO DROP BELOW 5 FT BEFORE WESTERLY WINDS PICK UP
AGAIN WEDNESDAY NIGHT INTO THURSDAY. WEST TO NORTHWEST WINDS OF
MOSTLY 10 TO 15 KT ALONG WITH PERHAPS SOME GUSTS TO AROUND 25 KT
WILL SUSTAIN MARGINAL SCA CONDITIONS ON THE WATERS WEDNESDAY NIGHT
THROUGH THE REST OF THE FORECAST PERIOD.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS FORECAST DURING THE NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...GC
NEAR TERM...GOODMAN/GC/JC
SHORT TERM...GC
LONG TERM...JC
AVIATION...MPS/PW
MARINE...GOODMAN/GC/JC
HYDROLOGY...GCHazardous weather outlook, Jan 2, 1:12 PM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 112 PM EST MON JAN 2 2012 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-031815- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 112 PM EST MON JAN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.